MAUDE Adverse Event Report: Zhejiang Kindly Medical Devices Co., Ltd. McKesson Global Sourcing Ltd; Needle

Zhejiang Kindly Medical Devices Co., Ltd. McKesson Global Sourcing Ltd; Needle
Model Number 27G*1/2''(0.4mm*13mm)
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported having a lot of issues with the needles not working with the syringes.Per customer response: the needles when attached to these syringes(1 cc syringes) do not fit securely and we have had medication spilling out because of the pressure between the syringe and needle when administering, it pops out.
 
Additional Manufacturer Narrative
Production process review: the batch production records and finished product release inspection reports for this batch of product were traced.No abnormalities were identified during production or finished product inspection.Retained sample testing: ten retained samples of injection needle, batch no.: ckdd08-01, size: 27g*1/2" (0.4mm*13mm), were sampled for testing: visual inspection: all needle hubs were intact with no damage or cracking.Luer adapter tests (axial load resistance to separation test / unscrewing torque resistance to separation test) were performed in accordance with iso 80369-7.All test results complied with requirements; simulated clinical injection was performed after connection to luer lock syringes and luer slip syringes respectively.Normal function was achieved in all tests, and no needle detachment occurred.Root cause analysis: based on the above investigation and customer feedback, the potential root causes are preliminarily analyzed as follows: the hypodermic needle was not fully tightened when assembled to the syringe during clinical use, resulting in needle detachment from the syringe and drug leakage in clinical application.Mismatch between the luer adapter dimensions of the syringe and the hypodermic needle, leading to insufficient connection tightness.

Brand Name
McKesson Global Sourcing Ltd
Common Device Name
Needle
Manufacturer (Section D)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
Zhejiang Kindly Medical Devices Co., Ltd.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key50687293
Report Number3003560965-2026-00033
Device Sequence Number10348889
Product Code FMI
UDI-Device Identifier10612479206851
UDI-Public10612479206851
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27G*1/2''(0.4mm*13mm)
Device Lot NumberCKDD08-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown